Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 43 (2006), 95-100
Published electronically: November 17, 2005
Full text: PDF


MR: 0245555 (39 #6861)
E. Szemerédi
On sets of integers containing no four elements in arithmetic progression.
Acta Math. Acad. Sci. Hungar. 20, (1969), 89--104
Reviewed by: H. Halberstam

MR: 0670131 (84b:28016)
H. Furstenberg, Y. Katznelson and D. Ornstein
The ergodic theoretical proof of Szemeredi s theorem.
Bull. Amer. Math. Soc. (N.S.) 7, (1982), no. 3, 527--552
Reviewed by: V. Drobot

MR: 1844079 (2002k:11014)
W. T. Gowers
A new proof of Szemeredi s theorem.
Geom. Funct. Anal. 11, (2001), no. 3, 465--588
Reviewed by: Hillel Furstenberg

Journal: Bull. Amer. Math. Soc. 43 (2006), 95-100
Article copyright: © Copyright 2005 American Mathematical Society